The Michigan Mathematical Journal

On degree growth and stabilization of three-dimensional monomial maps

Jan-Li Lin

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 567-579.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757889

Digital Object Identifier
doi:10.1307/mmj/1378757889

Mathematical Reviews number (MathSciNet)
MR3102531

Zentralblatt MATH identifier
1300.37033

Subjects
Primary: 37F10: Polynomials; rational maps; entire and meromorphic functions [See also 32A10, 32A20, 32H02, 32H04]
Secondary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]

Citation

Lin, Jan-Li. On degree growth and stabilization of three-dimensional monomial maps. Michigan Math. J. 62 (2013), no. 3, 567--579. doi:10.1307/mmj/1378757889. https://projecteuclid.org/euclid.mmj/1378757889


Export citation